<< Previous Issue Kyungpook Mathematical Journal (Vol. 49, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 1—193
 Original Articles 
On Self-commutator Approximants
Bhagwati Prashad Duggal
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 1—6
Representations of the Braid Group and Punctured Torus Bundles
Takayuki Morifuji1, Masaaki Suzuki2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 7—14
Uniqueness of Meromorphic Functions That Share Three Sets
Abhijit Banerjee
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 15—29
Fractional Integrals and Generalized Olsen Inequalities
Hendra Gunawan1, Eridani2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 31—39
Ideals of the Multiplicative Semigroups $mathbb{Z}_{n}$ and their Products
Wattapong Puninagool1, Jintana Sanwong2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 41—46
On Suffcient Conditions for Certain Subclass of Analytic Functions De ned by Convolution
Paramasivam Sooriyakala1, Natarajan Marikkannan2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 47—55
On Approximation by Post-Widder and Stancu Operators Preserving $x^2$
Lucyna Rempulska1, Mariola Skorupka2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 57—65
On the Generalized Hyers-Ulam-Rassias Stability of Higher Ring Derivations
Kyoo-Hong Park1, Yong-Soo Jung2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 67—79
Application of Bifurcation Method to a Generalized Modified Boussinesq Equation
Ming Song1, Chengxi Yang2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 81—93
A Class of Starlike Functions De ned by the Dziok-Srivastava Operator
Herb Silverman1, Gangadharan Murugusundaramoorhty2, Kaliappan Vijaya2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 95—106
Small Functions of Meromorphic Functions that Share Three Values GCM
Thamir Chilaap Alzahary
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 107—122
The Signless Laplacian Spectral Radius of Unicyclic Graphs with Graph Constraints
Lihua Feng, Guihai Yu
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 123—131
On Semiparallel andWeyl-semiparallel Hypersurfaces of Kaehler Manifolds
Cihan "{O}ZG"{U}R$^{ast}$1, Cengizhan Murathan2, Kadri Arslan2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 133—141
Meromorphic Functions Sharing a Small Function with Their Derivatives
Jilong Zhang
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 143—154
Integral Transforms of Square Integrable Functionals on Yeh-Wiener Space
Byoung Soo Kim
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 155—166
Geometric Means of Positive Operators
Noboru Nakamura
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 167—181
Pseudo-Rank Functions on Rickart *-rings
Shriram Khanderao Nimbhorkar
Kyungpook Mathematical Journal 2009 Vol. 49, No. 1, 183—193

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd